| Model Number |
M00533560 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an advanix stent with naviflex delivery system was to be implanted during a procedure performed on (b)(6) 2025.During the procedure, the black inner sheath was separated during deployment.There was no patient complication reported as a result of this event.Note: no further information has been obtained despite good faith efforts.
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of guide catheter break.
Additional Manufacturer Narrative
B1, b5, h1, and h6 (impact codes) have been updated with the additional information received on march 27, 2025.H6: imdrf device code a0401 captures the reportable event of a guide catheter break.Imdr impact code f2301 captures the used of snares to remove the broken guide catheter.
Event or Problem Description
It was reported to boston scientific corporation that an advanix stent with naviflex delivery system was to be implanted during a procedure performed on (b)(6) 2025.During the procedure, the black inner sheath was separated during deployment.There was no patient complication reported as a result of this event.Note: no further information has been obtained despite good faith efforts.Additional information received on march 27, 2025: it was reported that the advanix stent with naviflex delivery system was to be implanted in the biliary duct to treat a biliary stricture during an endoscopic retrograde biliary drainage (erbd) procedure.The detached black inner sheath was removed using a snare and another naviflex delivery system was used to complete the procedure.
Additional Manufacturer Narrative
(impact codes) have been updated with the additional information received on march 27, 2025.Block h6: imdrf device code a0401 captures the reportable event of a guide catheter break.Imdr impact code f2301 captures the used of snares to remove the broken guide catheter.Block h11: an advanix- naviflex rx delivery system was returned for analysis.Visual examination of the returned device found the guide catheter was not visible.A destructive test was performed; the piece of guide wire was still attached to the pull wire hypo tube.The guide catheter was detached and was not returned.No other problems were noted to the delivery system.The reported events of catheter guide break can be confirmed.Taking all available information into consideration, the investigation concluded that the reported event was likely due to factors encountered during the procedure.It may be that lesion characteristics, handling of the device and the technique used by the physician, limited the performance of the device and contributed to the reported event.Therefore, a review and analysis of the all the available information indicated that the most probable cause is adverse event related to procedure.
Event or Problem Description
It was reported to boston scientific corporation that an advanix stent with naviflex delivery system was to be implanted during a procedure performed on (b)(6) 2025.During the procedure, the black inner sheath was separated during deployment.There was no patient complication reported as a result of this event.Note: no further information has been obtained despite good faith efforts.***additional information received on march 27, 2025*** it was reported that the advanix stent with naviflex delivery system was to be implanted in the biliary duct to treat a biliary stricture during an endoscopic retrograde biliary drainage (erbd) procedure.The detached black inner sheath was removed using a snare and another naviflex delivery system was used to complete the procedure.